# SDR HYIA20200110001

- Difficulty date: January 8, 2020
- Submitted: January 10, 2020
- Operation: Air carrier
- Aircraft: N520BN
- Make and model: Bnorm BN2B20
- Aircraft serial: 2240
- Aircraft time: 1,439 hours
- System (JASC): 5610 · Flight Compartment Windows
- Part: Seal
- Condition: Unsecure
- Location: Windshield
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED CRACKLING SOUND AND FAINT SMELL OF BURNING ON LANDING - THOUGHT TO BE COMING FROM THE RIGHT SIDE OF THE AIRCRAFT. MAINTENANCE INSPECTED ALL ELECTRICAL DEVICES AND WIRING BEHIND THE INSTRUMENT PANEL AND PERFORMED ENGINE RUNS WITH NO DEFECTS OR ADDITIONAL SMELL DETECTED. FURTHER INVESTIGATION FOUND A SECTION OF EXTERIOR SEAL ON WINDSHIELD TO HAVE COME LOOSE AND CONTACTING THE TOP OF THE FUSELAGE. THE WINDSHIELD WAS RE-SEALED AND FUNCTIONALLY FLIGHT CHECKED WITH NO FURTHER DEFECTS NOTED.
